# SDR IPXA2022101387122

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 321A002055
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#1 ENG I/B T/R COWL MID UPPER EDGE RUB BRACKET WORN.INSTALLED BRACKET IAW-SRM 51-40-21.
